# SDR QXEA0002231

- Difficulty date: August 2, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N484US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11234
- Aircraft time: 30,474 hours, 36,951 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PDX- OBLIQUE FRAME TO FUSELAGE SKIN ATTACH CLIP HAS A PREVIOUS STOP DRILL THAT IS DRILLED THRU STRINGER ANGLE AND INTO FUSELAGE SKIN AT FRAME 32-2 STRINGER 9.  REPAIRED IAW FOKKER SRM 53-02-12 AND SRM 53-02-13.
